Pick's theorem and greatest common divisors

Nyblom, M 2005, 'Pick's theorem and greatest common divisors', Mathematical Spectrum, vol. 38, no. 1, pp. 9-11.


Document type: Journal Article
Collection: Journal Articles

Title Pick's theorem and greatest common divisors
Author(s) Nyblom, M
Year 2005
Journal name Mathematical Spectrum
Volume number 38
Issue number 1
Start page 9
End page 11
Total pages 3
Publisher Applied Probability Trust
Abstract XXX
Subject Algebra and Number Theory
Keyword(s) Pick's theorem
ISSN 0025-5653
Versions
Version Filter Type
Access Statistics: 86 Abstract Views  -  Detailed Statistics
Created: Wed, 22 Dec 2010, 10:15:00 EST by Catalyst Administrator
© 2014 RMIT Research Repository • Powered by Fez SoftwareContact us